# SDR SIMA951271

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 2720 · Rudder Control System
- Part: Tube Lever
- Part number: S2728178120000
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING 8 YEAR INSPECTION, MAINTENANCE FOUND RUDDER TORQUE TUBE TO LEVER ATTACHMENT POINT LOOSE AND HOLES ELONGATED.  REMOVED AND REPLACED TUBE LEVER ATTACHMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (W)
